# SDR SIMA20120729008

- Difficulty date: July 29, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,785 hours, 20,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 5211309111
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4 CABIN FLOOR EMERGENCY LIGHT HAS BROKEN WIRES.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED SERVICEABLE NR 4 CABIN EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
